# SDR CALA2017050501250

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,725 hours, 16,497 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Splice
- Condition: Chafed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT ENG FUEL FILTER EICAS.  EMERGENCY DECLARED. FOUND WIRE W3508-005-18 PIN A ON CONNECTOR D10996 CHAFING TO GRD ON AN EXISTING SPLICE 24 INCHES FROM PLUG D4232P. REMOVED AND REPLACED DAMAGED SPLICE IAW SWPM 20-10-13, 20-30-12 & WDM 73-34-11.  PERFORMED HIGH POWER RUN OF NR 1 ENGINE WITH NO MESSAGES NO OTHER FAULTS NOTED.
